# SDR SWAA980335

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERTICAL STAB WEB FIN AT BS 69.4 26 FWD OF RUDDER HINGE IS CRACKED.  REMOVED AND REPLACED PER BOEING SRM.
